Katedra Geometrii - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1980] [1979] [1977] [1976] [1973] [1972] [1971] [1968]
1-8 z 8.

1999

8.
Explicit doubly-Hermitian metrics, DIFFERENTIAL GEOM. APPL. 10 (1999), no. 2, 179--185
7.
The natural affinors on $otimessp kTsp {(r)}$, NOTE MAT. 19 (1999), no. 2, 269--274 (2001)
4.
Barbara Opozda, O.Kowalski,Z.Vlávsek
3.
Barbara Opozda, L.Verstraelen
Hypersurfaces with parallel affine curvature tensor R*, ANN. POLON. MATH. 72 (1999), no. 1, 25--32
2.
Basic cohomology for singular Riemannian foliations, MONATSH. MATH. 128 (1999), no. 2, 159--163
1.
Growth of leaves in transversely affine foliations, PROC. AMER. MATH. SOC. 127 (1999), no. 7, 2167--2173